Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 34, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Aug 22, 2008, 1:24 PM EDT for Duval County, Saint Johns County, Florida. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2008, 1:24 PM EDT (17:24 UTC)
- Expired
- Aug 22, 2008, 2:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 37 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 1:40 PM EDT | TORNADO | 3 Wsw Jacksonville Beac, FL | THE TOPS OF PINE TREES WERE SNAPPED OFF AT SAN PABLO SUBDIVISION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 10:48 AM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 921 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 221724
TORJAX
FLC031-109-221815-
/O.NEW.KJAX.TO.W.0034.080822T1724Z-080822T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
124 PM EDT FRI AUG 22 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA
* UNTIL 215 PM EDT
* AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO NEAR DURBIN...OR 7 MILES WEST OF GUANA RIVER STATE
PARK...MOVING NORTH AT 36 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAYARD...SAWGRASS...PALM VALLEY...PONTE VEDRA BEACH...JACKSONVILLE
BEACH...UNF...SAN PABLO...ARLINGTON AND FORT CAROLINE.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY EVENING FOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3004 8133 3002 8152 3036 8164 3040 8144
3041 8144 3041 8142
TIME...MOT...LOC 1724Z 163DEG 31KT 3011 8147
$$
DEESE3 follow-up statements
000
WWUS52 KJAX 221733
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT FRI AUG 22 2008
FLC031-109-221815-
/O.CON.KJAX.TO.W.0034.000000T0000Z-080822T1815Z/
ST. JOHNS FL-DUVAL FL-
134 PM EDT FRI AUG 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR
SOUTHEASTERN DUVAL AND NORTHERN ST. JOHNS COUNTIES...
AT 134 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR BAYARD...OR 6 MILES WEST OF PALM VALLEY...
MOVING NORTH AT 36 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNF...
SAN PABLO...ARLINGTON...FORT CAROLINE AND TALLYRAND.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY EVENING FOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3004 8133 3002 8152 3036 8164 3040 8144
3041 8144 3041 8142
TIME...MOT...LOC 1734Z 163DEG 31KT 3021 8150
$$000
WWUS52 KJAX 221802
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT FRI AUG 22 2008
FLC031-109-221815-
/O.CON.KJAX.TO.W.0034.000000T0000Z-080822T1815Z/
ST. JOHNS FL-DUVAL FL-
201 PM EDT FRI AUG 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR
SOUTHEASTERN DUVAL AND NORTHERN ST. JOHNS COUNTIES...
AT 201 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
STRONG ROTATION WITH A POSSIBLE. THIS CIRCULATION WAS LOCATED NEAR UNF...MOVING
NORTH AT 26 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARLINGTON...FORT CAROLINE AND TALLYRAND.
ANOTHER CIRCULATION WAS FURTHER SOUTH MOVING JUST TO THE WEST OF
BAYARD. THIS ENTIRE LINE OF STORMS IS CAPABLE OF PRODUCING BRIEF
TORNADOES.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY EVENING FOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3004 8133 3002 8152 3036 8164 3040 8144
3041 8144 3041 8142
TIME...MOT...LOC 1801Z 165DEG 22KT 3033 8153
$$
DEESE000
WWUS52 KJAX 221812
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT FRI AUG 22 2008
FLC031-109-221823-
/O.EXP.KJAX.TO.W.0034.000000T0000Z-080822T1815Z/
ST. JOHNS FL-DUVAL FL-
213 PM EDT FRI AUG 22 2008
...THE TORNADO WARNING FOR SOUTHEASTERN DUVAL AND NORTHERN ST. JOHNS
COUNTIES WILL EXPIRE AT 215 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FRIDAY EVENING FOR
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3004 8133 3002 8152 3036 8164 3040 8144
3041 8144 3041 8142
TIME...MOT...LOC 1813Z 165DEG 22KT 3040 8155
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Aug 22, 10:25 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 22, 10:25 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EDT FRI AUG 22 2008
...TROPICAL STORM WARNINGS IN EFFECT FOR THE COASTAL COUNTIES AS WELL
AS PUTNAM AND CLAY COUNTIES...
...WIND ADVISORIES IN EFFECT FOR MOST INLAND COUNTIES...
...FLOOD WATCH IN EFFECT FOR ALL AREAS...
.UPDATE...RAINBANDS CONTINUE TO ROTATE THROUGH THE CWA IN
ASSOCIATION WITH FAY. FAY IS NEAR GILCHRIST COUNTY AT THIS TIME.
SOME OF THE CONVECTIVE CELLS IN THE NE QUADRANT BECOMING STRONGER AT
TIMES. HAVE CONTINUED TO ISSUE FLOOD WARNINGS WHERE THE BANDS SET UP
WITH THE HEAVIEST ONE NOW OVER THE COASTAL AREAS OF NE FL. THIS BAND
TRAILS DOWN INTO ERN MARION COUNTY WHICH SHOULD LIFT GRADUALLY NWD
AS FAY CONTINUES TO DRIFT OFF TOWARD THE W. WILL NEED TO WATCH SOME
OF THE STRONGER CELLS THAT ROTATE GIVEN THE INCREASED HELICITY
VALUES. CURRENT ZONES ARE ON TRACK WITH LITTLE NEEDED TO CHANGE AT
THIS TIME. WILL NEED TO RE-EVALUATE WIND ADVISORIES THIS AFTERNOON
AND POSSIBLY EXTEND THEM INTO THIS EVENING/OVERNIGHT.
&&
.AVIATION...IFR CONDITIONS WILL CONTINUE TODAY AS HEAVY SHOWERS FROM
TS FAY REDUCE VSBYS/CIGS. WINDS GUSTS TO AROUND 50 KNOTS ARE
POSSIBLE IN RAINBANDS.
&&
.MARINE...SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE WATERS
TODAY AS RAINBANDS ON EAST SIDE OF TS FAY MOVE INTO THE COASTAL
WATERS. GETTING PEAK WINDS OF AROUND 55 KT OVER ST JOHNS COUNTY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 83 73 85 73 / 100 80 60 40
SSI 81 76 83 77 / 100 70 50 30
JAX 82 75 84 76 / 100 80 60 50
SGJ 83 76 84 77 / 100 70 60 40
GNV 83 74 86 73 / 100 90 60 50
OCF 84 74 86 74 / 100 80 60 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR ALACHUA-BAKER-BRADFORD-CLAY-
COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-
PUTNAM-ST JOHNS-SUWANNEE-UNION.
TROPICAL STORM WIND WARNING UNTIL 5 AM EDT SATURDAY FOR CLAY-
DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS.
TROPICAL STORM WARNING FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-COLUMBIA-
GILCHRIST-HAMILTON-MARION-SUWANNEE.
WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR BAKER-BRADFORD-
UNION.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
LAKE WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
TROPICAL STORM WIND WARNING UNTIL 5 AM EDT SATURDAY FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
TROPICAL STORM WARNING FOR COASTAL CAMDEN-COASTAL GLYNN.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
SHASHY/HESS/WOLF/LETRO/KERNSIn the hours before
Local storm report, Aug 22, 10:58 AM EDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1058 AM EDT FRI AUG 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLOOD JACKSONVILLE HEIGHTS 30.25N 81.79W
08/22/2008 DUVAL FL PUBLIC
PUBLIC REPORTED 6 INCHES OF WATER INTO GARAGE OF HOME AT
6314 105TH STREET NEAR BLANDING BLVD.
&&
JHESSLocal storm report, Aug 22, 11:15 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1115 AM EDT FRI AUG 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TROPICAL STORM 2 WSW UNF 30.26N 81.54W
08/22/2008 DUVAL FL NWS EMPLOYEE
A LARGE TREE WAS SEEN ACROSS SOUTHSIDE BLVD ON NORTH
BOUND LANE.
&&
ARSSpecial weather statement, Aug 22, 11:20 AM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1120 AM EDT FRI AUG 22 2008 FLZ024-025-033-GAZ165-166-221600- COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-ST. JOHNS- 1120 AM EDT FRI AUG 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU...EASTERN ST. JOHNS...EASTERN DUVAL AND CAMDEN COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL NOON EDT... AT 1119 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINBANDS CENTERED ALONG A LINE EXTENDING FROM HILLIARD TO 4 MILES SOUTHWEST OF PALM VALLEY TO 4 MILES SOUTHWEST OF CRESCENT BEACH...MOVING NORTH AT 35 MPH. THESE RAINBANDS WILL AFFECT AREAS AROUND VILANO BEACH...UNF...TALLYRAND...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...SAINT AUGUSTINE...SOUTH PONTE VEDRA BEACH...SAWGRASS AND SAN PABLO THROUGH NOON EDT. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS BAND OF HEAVY SHOWERS. IN ADDITION...ANOTHER STRONG BAND OF SHOWERS WAS OVER CAMDEN COUNTY FROM HIGH POINT TO TARBORO MOVING WEST AT 35 MPH. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Special weather statement, Aug 22, 12:17 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1217 PM EDT FRI AUG 22 2008 FLZ024-025-033-221645- DUVAL-NASSAU-ST. JOHNS- 1217 PM EDT FRI AUG 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN NASSAU... EXTREME NORTHERN ST. JOHNS AND NORTHEASTERN DUVAL COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1245 PM EDT... AT 1217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS CENTERED OVER PONTE VEDRA BEACH...MOVING NORTHWEST AT 52 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY...SAN PABLO...NEPTUNE BEACH...JACKSONVILLE BEACH...MAYPORT...TALBOT ISLAND...LITTLE TALBOT ISLAND AND FORT CAROLINE THROUGH 1245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Aug 22, 12:30 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1230 PM EDT FRI AUG 22 2008 FLZ033-221700- ST. JOHNS- 1230 PM EDT FRI AUG 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 100 PM EDT... AT 1230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CENTERED 4 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 29 MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HASTINGS...SPUDS...ELKTON...DUPONT CENTER...SAINT AUGUSTINE SHORES... VILANO BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH...SAINT AUGUSTINE AND SOUTH PONTE VEDRA BEACH THROUGH 100 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. HESS
Special weather statement, Aug 22, 12:34 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1234 PM EDT FRI AUG 22 2008 FLZ022-023-GAZ150-162-163-221715- BAKER-CLINCH-COLUMBIA-ECHOLS-WARE- 1234 PM EDT FRI AUG 22 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA...SOUTHEASTERN CLINCH...SOUTHERN WARE AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 115 PM EDT... AT 1234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAINBAND CENTERED 16 MILES EAST OF FARGO...OR 14 MILES SOUTH OF STEVEN FOSTER STATE PARK...MOVING WEST AT 55 MPH. THIS RAINBAND WILL AFFECT AREAS AROUND FARGO THROUGH 115 PM EDT. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 11:15 PM EDT | Flash Flood Warning | JAX | Duval | 6 hr |
| Aug 22, 12:19 AM EDT | Areal Flood Warning | JAX | Baker | 6 hr |
| Aug 22, 1:35 AM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau, Saint Johns | 8 hr |
| Aug 22, 4:58 AM EDT | Areal Flood Warning | JAX | Baker, Columbia | 2 hr |
| Aug 22, 6:01 AM EDT | Areal Flood Warning | JAX | Columbia | 6 hr |
| Aug 22, 7:07 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Nassau, Suwannee | 3 hr |
| Aug 22, 9:24 AM EDT | Areal Flood Warning | JAX | Duval, Flagler, Nassau, Saint Johns | 6 hr |
| Aug 22, 9:57 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 6 hr |
| Aug 22, 10:28 AM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| Aug 22, 11:51 AM EDT | Areal Flood Warning | JAX | Nassau | 6 hr |
| Aug 22, 12:07 PM EDT | Special Marine Warning | JAX | 53 min | |
| Aug 22, 12:45 PM EDT | Tornado Warning | JAX | Duval, Nassau | 30 min |
| Aug 22, 12:52 PM EDT | Tornado Warning | JAX | Duval, Saint Johns | 38 min |
| Aug 22, 1:15 PM EDT | Tornado Warning | JAX | Duval, Nassau | 45 min |
| Aug 22, 2:10 PM EDT | Tornado Warning | JAX | Duval, Nassau | 50 min |
| Aug 22, 2:11 PM EDT | Tornado Warning | JAX | Duval, Nassau | 49 min |
| Aug 22, 3:18 PM EDT | Areal Flood Warning | JAX | Baker, Duval, Nassau, Saint Johns | 4 hr |
| Aug 22, 4:28 PM EDT | Gale Warning | JAX | 12 hr | |
| Aug 22, 5:01 PM EDT | Tornado Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 44 min |
| Aug 22, 5:30 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Flagler, Putnam, Saint Johns | 3 hr |
| Aug 22, 5:44 PM EDT | Tornado Warning | JAX | Clay, Duval, Saint Johns | 35 min |
| Aug 22, 6:36 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Nassau, Union | 4 hr |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.